MathSciNet Relay Station
MathSciNet bibliographic data
MR1690213 34G20 (47D06 47D62)
van Neerven, J. M. A. M.; Straub, B. On the existence and growth of mild solutions of the abstract Cauchy problem for operators with polynomially bounded resolvent. Houston J. Math. 24 (1998), no. 1, 137–171.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement